Volume 14, Issue 2, April 2007, Pages 238 - 249
Resolving of discrete transformation chains and multisoliton solution of the 3-wave problem
A.N. LEZNOV, G R TOKER, R TORRES-CORDOBA
Received 27 July 2006, Accepted 29 November 2006, Available Online 1 April 2007.
- https://doi.org/10.2991/jnmp.2007.14.2.6How to use a DOI?
- The chain of discrete transformation equations is resolved in explicit form. The new found form of solution alow to solve the problem of interrupting of the chain in the most strigtforward way. More other this form of solution give a guess to its generalization on the case of arbitrary semisimple algebra in the case of n-wave problem. This technique is demonstraited on the example of construction multi-soliton solution of the 3-wave problem in explicit form.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - A.N. LEZNOV AU - G R TOKER AU - R TORRES-CORDOBA PY - 2007 DA - 2007/04 TI - Resolving of discrete transformation chains and multisoliton solution of the 3-wave problem JO - Journal of Nonlinear Mathematical Physics SP - 238 EP - 249 VL - 14 IS - 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2007.14.2.6 DO - https://doi.org/10.2991/jnmp.2007.14.2.6 ID - LEZNOV2007 ER -